# SDR UIEA2018072301531

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,931 hours, 19,880 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414444402
- Part serial: 7348
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYSTEM STATUS MESSAGE LEFT AND RIGHT INOP IN FLIGHT. REMOVED AND REPLACED WX RADAR DRIVE UNIT PEDASTAL IAW AMM 34-43-05. OPS CHECK GOOD.
